# SDR DL72S002277

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,932 hours, 49,299 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Condition: Worn
- Location: Horizontal Stab
- Component: Eleveator Skins, 657278420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ELEVATOR SKINS WERE FOUND WITH  WORN, WITH ELONGATED FASTENER HOLES.  THE FASTENER HOLES ARE COMMON TO THE UPPER AND LOWER SKINS AND THE REAR SPAR.      REPAIR PER ER/A 396929-14AD
